CSpace
computationalcomplexityofintegrationanddifferentiationofconvexfunctions
Du DZ(堵丁柱)
1989
Source Publicationsystemsscienceandmathematicalscience
ISSN1000-9590
Volume2Issue:1Pages:70
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39389
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Du DZ. computationalcomplexityofintegrationanddifferentiationofconvexfunctions[J]. systemsscienceandmathematicalscience,1989,2(1):70.
APA 堵丁柱.(1989).computationalcomplexityofintegrationanddifferentiationofconvexfunctions.systemsscienceandmathematicalscience,2(1),70.
MLA 堵丁柱."computationalcomplexityofintegrationanddifferentiationofconvexfunctions".systemsscienceandmathematicalscience 2.1(1989):70.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[堵丁柱]'s Articles
Baidu academic
Similar articles in Baidu academic
[堵丁柱]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[堵丁柱]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.